Journal of Nonlinear Mathematical Physics

Volume 4, Issue 1-2, May 1997, Pages 206 - 208

On Quantum Systems of Particles with Singular Magnetic Interaction

Authors
W.I. SKRYPNIK
Corresponding Author
W.I. SKRYPNIK
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.32How to use a DOI?
Abstract
For systems of particles with singular magnetic interation for special choice of a selfadjoint extension of the Hamiltoniam equilibrium reduced density matrices are calculated in the thermodynamic limit for simplest pair magnetic potentials.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
4 - 1
Pages
206 - 208
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.32How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - W.I. SKRYPNIK
PY  - 2006
DA  - 2006/12
TI  - On Quantum Systems of Particles with Singular Magnetic Interaction
JO  - Journal of Nonlinear Mathematical Physics
SP  - 206
EP  - 208
VL  - 4
IS  - 1-2
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1997.4.1-2.32
DO  - https://doi.org/10.2991/jnmp.1997.4.1-2.32
ID  - SKRYPNIK2006
ER  -